City Research Online

Induction for interior algebras

Linckelmann, M. (2002). Induction for interior algebras. Quarterly Journal of Mathematics, 53(2), pp. 195-200. doi: 10.1093/qjmath/53.2.195

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
[img]
Preview
PDF
Download (103kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login